Top answers from doctors based on your search:
Disclaimer

medicine for hypovolemic shock

A 47-year-old member asked:
Dr. Rajesh Boorgu
26 years experience Nephrology and Dialysis
Massive fluid losses: This can be either from excessive diarrhea, blood loss, or sometimes from diuretic use. There may be many other causes but usually fluid losses in the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. James Cain
35 years experience Nephrology and Dialysis
IV fluids: Hypovolemia means low blood volume, the immediate response is usually intravenous fluid such as saline. The reason for the fluid loss needs to be dete ... Read More
A 52-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
LOTS OF IV FLUIDS: Blood products if due to blood loss.
A 48-year-old member asked:
Dr. Quresh Khairullah
41 years experience Nephrology and Dialysis
See below: This is a medical emergency depends on cause generally intravenous fluids and medication to support blood pressure other treatments depend on specifi ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
45 years experience Hospital-based practice
Low bp: Hypovoemic shock is due to loss of circulating blood volume- may occur in severe dehydration, acute blood loss, severe sepsis. Symptoms/ signs are diz ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
45 years experience Hospital-based practice
Low bp: Hypovoemic shock is due to loss of circulating blood volume- may occur in severe dehydration, acute blood loss, severe sepsis. Symptoms/ signs are diz ... Read More
A 33-year-old member asked:
Dr. Kenneth Cheng
30 years experience Family Medicine
Low blood volume: Hypovolemic shock refers to the condition where one has lost so much blood volume that without emergent medical intervention, death will be imminent d ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Quresh Khairullah
41 years experience Nephrology and Dialysis
See below: Any condition in which there is loss of body fluids in excessive amounts eg bleeding from the GI tract like stomach ulcers, pancreatitis, accidental ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Kerrie Pinkney
26 years experience Palliative Care
Fluids: Lots of IV (intravenous) fluids in the hospital and may need medicines to raise blood pressure and help heart pump.
A 36-year-old male asked:
Dr. Mark Safford
34 years experience Critical Care
Hypovolemic shock : Hypovolemic shock as the name implies is a shock state due to low circulating intravascular volume. This could be hemorrhagic, due to blood loss or n ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month